# SDR 0102006313

- Difficulty date: June 1, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 8,329 hours, 1,014 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE NR 4 GALLEY NR 1 OVEN CONTENTS CAUGHT FIRE.  FLIGHT ATTENDANTS PULLED CIRCUIT BREAKERS, REMOVED FOOD, AND FOUND SUBSTANTIAL AMOUNT OF GREASE ON BOTTOM OF OVEN.  MAINTENANCE INSPECTED OVEN AREA, ELECTRICAL WIRING AND CONNECTIONS CHECKED OK.  REPLACED OVEN, OPERATIONAL CHECK NORMAL.
